Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes brain fog symptoms before periods?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
I am 36 yrs old, my period is suppose to come on the 14 of this month. I have been having a cloudy like fog in my head. I have never experienced this berfore am just curious wgat it could be. feels kinda spacey. please help me figure this out. its annoying
Posted Mon, 27 Jan 2014 in Headache and Migraines
Answered by Dr. Pavan Kumar Gupta 2 hours later
Brief answer....given below Detailed answer.... Hello, Thanks for the query. Although it is very difficult to put an exact diagnosis for your symptoms as there  can be various causes for brain fog symptoms like.... Could be pregnancy related Stress and depression Dehydration Conditions like hypothyroidism and low sugar levels Deficiencies of VIT B12,iron etc. I would advise you to just relax,eat well,drink plenty of fluids and sleep well. Just wait and watch and watch our symptoms. If symptoms persist,you may consult your doctor for proper investigations and management. I hope it helps however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor